# SDR UALA2010051701669

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,681 hours, 21,595 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL ON FLIGHT DECK.  WINDSHIELD 1L CRACKED AND BURNED.  FLIGHT DIVERTED.  REMOVED WINDSHIELD 1L.
